# SDR DALA2016060604494

- Difficulty date: June 2, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 55,993 hours, 30,388 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Missing
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LT MLG RED UNSAFE INDICATION.  THE ACFT DIVERTED DUE TO INADEQUATE FUEL LOAD CONTINUED WITH GEAR DOWN.  MAINTENANCE FOUND LT MAIN GEAR DOOR UPLOCK MISSING BOLT AND ROLLER ASSY.  R & R LT AND RT MAIN LANDING GEAR DOORS AND DOOR ACTUATORS TO PREPARE ACFT FOR FERRY FLIGHT.  MAINTENANCE INSTALLED NEW LT MAIN UPLOCK BOLTS AND ROLLER.  ADJUSTED LEFT AND RT DOOR LATCH MECHANISMS. REINSTALLED DOORS AND ACTUATORS.  OPS AND INDICATION CHECKS GOOD.
